On the moments and the interface of the symbiotic branching model


Blath, Jochen ; Döring, Leif ; Etheridge, Alison


DOI: https://doi.org/10.1214/10-AOP543
URL: https://arxiv.org/abs/1012.1759
Additional URL: https://projecteuclid.org/euclid.aop/1291388302
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: The Annals of Probability
Volume: 39
Issue number: 1
Page range: 252-290
Place of publication: New York, NY [u.a.]
Publishing house: Institute of Mathematical Statistics
ISSN: 0091-1798 , 2168-894X
Related URLs: https://www.jstor.org/stable/25799884
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Blath, Jochen ; Döring, Leif ; Etheridge, Alison (2011) On the moments and the interface of the symbiotic branching model. The Annals of Probability New York, NY [u.a.] 39 1 252-290 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item